I was first put on celexa 20 mg and experienced devastating sexual side effects. Plenty of passion, no orgasm! This continued for a little over 2 months of daily use. After I finally got the "magic" back, I realized the medication wasn't doing much other than preventing me from feeling like a sexual 30 yr old female. I visited my doctor who then upped me to 40 mg daily. I feel a lot happier, a lot more "normal" but now I am becoming very anxious in social situations but uncomfortable being alone, never feeling safe. I am a bartender at my night job, so it must appear as if I am constantly happy and fun but frankly, It's exhausting. I have a lack of interest in almost everything around me including things I used to love. My high dose of meds make me tired all of the time and I am experiencing panic attacks now. What can I do next?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.